# SDR ABXA050252

- Difficulty date: October 6, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 57,904 hours, 54,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5418203
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WAS CRACKED 2 PLACES BETWEEN FS 160 AND 200 AT LEFT BUTT LINE 41.5.  REPAIRED DAMAGED AREAS (2 EA) IAW DC-9 SSRM DWG K05159.
